It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-19-2003, 10:07 PM   #1
Senior Veteran
 
Join Date: May 2003
Posts: 1,156
hilery79 HB User
Question hypo-irregular heartbeat

Hello,

I am going through a hypo period right now (getting ready for RAI). The last couple days I have been having a weird sensation in the upper part of my chest up to the bottom part of my neck. It's kind of a feeling of fullness. Anyway, I started checking my pulse and listening to my heartbeat with a stethascope and it is somewhat irregular. It will beat regular for awhile and then it will either speed up for a few seconds or really slow down for a few seconds.
Could this be caused from being hypo?

Thanks,
Hilery

 
Sponsors Lightbulb
   
Old 08-19-2003, 10:11 PM   #2
Inactive
(female)
 
Join Date: Feb 2002
Location: Mound, MN USA
Posts: 560
ssMarilyn HB UserssMarilyn HB UserssMarilyn HB User
Post

Yes being hypo can cause palps and irregular heartbeat....also, being magnesium deficient will cause this. Take at least 600mg's of mag a day, divided into 2 or 3 doses. Don't take it all at once. Magnesium is famous for stopping palps, angina, irregular heartbeat, plus it is nature's relaxant and directly works on the muscles, including the heart muscle.

Marilyn

 
Sponsors Lightbulb
   
Old 08-19-2003, 10:22 PM   #3
Senior Veteran
 
Join Date: May 2003
Posts: 1,156
hilery79 HB User
Post

Marilyn,
Thanks for your help! Do you know if it is ok to take a magnesium supplement while on the low iodine diet for RAI?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Puzzled by the Hypo Look osteoblast Thyroid Disorders 7 10-14-2007 10:21 AM
hypo eyes david45249 Thyroid Disorders 22 06-21-2007 08:21 AM
Mother&Sisters with Hyper/Hypo osteoblast Thyroid Disorders 25 05-21-2007 08:45 PM
Hypo-Allergenic Eye Makeup Question StenoLady1 Beauty & Cosmetics 0 02-22-2006 08:47 AM
Confused with Hypo T, Hashis, Hashi's Thyroiditis, Hypo, Hyper...help kaciii Thyroid Disorders 2 05-27-2005 05:50 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:51 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!